| Catalog Number |
5C4366P |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) ultra set disposable disconnect y-sets had a connection issue; further described as ¿the connection of the patient end of the empty bag is not tight." this occurred during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: two (2) samples were received for evaluation; the other sample was not received and therefore, could not be evaluated.A visual inspection was performed with the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Functional testing including leak, clear passage, and clamp function testing were performed with no issues noted; both samples were connected to an in-lab female connector and leak tested with no issues or leaks.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.